# SDR DALA2017070305168

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 50,467 hours, 22,026 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT APPROXIMATELY 100 KNOTS, RECIEVED A TAKEOFF WARNING WITH A CONFIGURATION LIGHT.  CREW ABORTED THE TAKEOFF.  MAINTENANCE PERFORMED PSEU BITE. NO EXISTING FAULTS. PERFORMED PSEU TAKEOFF WARNING TEST IAW  FIM 31-51-00-810-801.  FOUND ONE FAULT 31-55007 STAB TRIM NOT GREEN. INSPECTED STAB SWITCHES AND OPERATED STABILIZER FULL TRAVEL UP AND DOWN. NO TROUBLE FOUND WITH THE SWITCHES. RESET PSEU LATCHES AND PERFORMED TAKEOFF WARNING TEST. ALL CHECKS NORMALLY. OK FOR SERVICE.
